Symmetry Reductions of Second Heavenly Equation and 2+1-Dimensional Hamiltonian Integrable Systems

YAZICI D., Sheftel M. B.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.15, pp.417-425, 2008 (SCI-Expanded) identifier identifier


Second heavenly equation of Plebanski, presented in a two-component form, is known to be a 3+ 1-dimensional multi-Hamiltonian integrable system. We show that one symmetry reduction of this equation yields a two component 2+ 1 -dimensionalmulti-Hamiltonian integrable system. For this system, we present Hamiltonian and recursion operators, point symmetries and integrals of motion. For another symmetry reduction, the reduced system is "almost bi-Hamiltonian", with two known Hamiltonian operators but the second Hamiltonian density missing.